# SDR CA990310080

- Difficulty date: November 26, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Dhav DHC8311
- Engine: Pwa PW123
- System (JASC): 3234 · Landing Gear Selector
- Part: O Ring
- Part number: 574205
- Condition: Leaking
- Location: Selector Valve
- Component: 83210302001
- Stage of operation: AP
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

(CAN) WHEN GEAR SELECTED DOWN, 3 RED WERE INDICATED.  ALTERNATE GEAR SELECTION WAS MADE SUCCESSFULLY.  A PIECE OF O-RING WAS FOUND IN MLG SELECTOR VALVE.
